# SDR WVER201306259027

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 25,425 hours, 20,093 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Zone 100
- Part time: 25,425 hours, 20,093 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM IS CORRODED BEYOND ALLOWABLE LIMITS ALONG TOP SURFACE. REPAIRED CROSSBEAM IAW SB 670BA-53-041 REV B.
